Laszlo Lovasz
Laszlo Lovasz
professor of mathematics, Eotvos University, Budapest
Email verificata su cs.elte.hu - Home page
Titolo
Citata da
Citata da
Anno
Factoring polynomials with rational coefficients
AK Lenstra, HW Lenstra, L Lovász
Mathematische annalen 261 (ARTICLE), 515-534, 1982
50581982
Geometric algorithms and combinatorial optimization
M Grotschel, L Lovasz, A Schrijver
Algorithms and combinatorics, 564, 1988
4581*1988
Matching theory
L Lovász, MD Plummer
American Mathematical Soc., 2009
40172009
Combinatorial problems and exercises
L Lovász
American Mathematical Soc., 2007
2534*2007
Coding theory
JH Van Lint
Springer, 1971
22991971
The ellipsoid method and its consequences in combinatorial optimization
M Grötschel, L Lovász, A Schrijver
Combinatorica 1 (2), 169-197, 1981
22721981
Random walks on graphs: A survey
L Lovász
Combinatorics, Paul erdos is eighty 2 (1), 1-46, 1993
21151993
On the Shannon capacity of a graph
L Lovász
IEEE Transactions on Information theory 25 (1), 1-7, 1979
16401979
Combinatorial optimization: papers from the DIMACS Special Year
W Cook, L Lovász, PD Seymour
American Mathematical Soc., 1995
16001995
Some results on fixed points
R Kannan
Bull. Cal. Math. Soc. 60, 71-76, 1968
14321968
On the ratio of optimal integral and fractional covers
L Lovász
Discrete mathematics 13 (4), 383-390, 1975
12341975
Cones of matrices and set-functions and 0–1 optimization
L Lovász, A Schrijver
SIAM journal on optimization 1 (2), 166-190, 1991
11481991
Submodular functions and convexity
L Lovász
Mathematical programming the state of the art, 235-257, 1983
10641983
Problems and results on 3-chromatic hypergraphs and some related questions
P Erdős, L Lovász
COLLOQUIA MATHEMATICA SOCIETATIS JANOS BOLYAI 10. INFINITE AND FINITE SETS …, 1973
10211973
Normal hypergraphs and the perfect graph conjecture
L Lovász
Discrete Mathematics 2 (3), 253-267, 1972
8911972
Large networks and graph limits
L Lovász
American Mathematical Soc., 2012
8882012
Kneser's conjecture, chromatic number, and homotopy
L Lovász
Journal of Combinatorial Theory, Series A 25 (3), 319-324, 1978
7871978
Random walks, universal traversal sequences, and the complexity of maze problems
R Aleliunas, RM Karp, RJ Lipton, L Lovász, C Rackoff
20th Annual Symposium on Foundations of Computer Science (sfcs 1979), 218-223, 1979
7621979
Limits of dense graph sequences
L Lovász, B Szegedy
Journal of Combinatorial Theory, Series B 96 (6), 933-957, 2006
7272006
Handbook of combinatorics
RL Graham
Elsevier, 1995
5801995
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20